# SDR SWAA2023013081534

- Difficulty date: December 14, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Contactor
- Condition: Debonded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED INTERNAL STRUCTURE CONTACTOR LOCATED BETWEEN BS 847 AND BS 867 AND BETWEEN STRINGER 24L AND STRINGER 25L AT AFT CARGO COMPARTMENT 2022-691825<[01] BONDED INTERNAL STRUCTURE CONTACTOR LOCATED BETWEEN BS 847 AND BS 867 AND BETWEEN STRINGER 24L AND STRINGER 25L AT AFT CARGO COMPARTMENT IAWB737-00 AMM 30-71-04?400-801 STEP 3.F (3).;[02] BONDED INTERNAL STRUCTURE CONTACTOR LOCATED BETWEEN BS 847 AND BS 867 AND BETWEEN STRINGER 24L AND STRINGER 25L AT AFT CARGO COMPARTMENT IAWB737-00 AMM 30-71-04?400-801 STEP 3.F (3).
